# SDR SWIA200515975

- Difficulty date: December 6, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 2,096 hours, 1,469 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Detector
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RCVD "SLAT FAULT" STATUS MSG EN ROUTE.  REPLACED LT OUTBOARD SKEW DETECTOR.  OPERATIONAL CHECK GOOD IAW 27-51-00.
